U.S. doctors online nowAsk doctors free
Egypt
A 21-year-old female asked:

I have dermatitis ,my dermatologist gave me levanic 500 twice a day and meconazole cream.my skin in better but my anal canal (from inside) is red,painful&itchy.is it just inflammation or it's infected too?

1 doctor answer1 doctor weighed in
Dr. John Chiu
Allergy and Immunology 58 years experience
See doctor: The anal condition is unlikely to be related to your dermatitis in this case. It is also possible that your anal reaction may be from one of the drugs you are taking but you will need to get this checked out by your doctor.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Mar 3, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.